Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Nuva Ring & Antibiotics

I've been on the NuvaRing for 2 months; I just blundered though and took Augmentin (uber-strong antibiotic) and didn't think anything of it. I discovered soon thereafter that it interferes with b/c.

Now I have to wait for my next period (will start next weekend) to see if I'm preggo or not. Has anyone gotten preggo from a mistake like this? How worried should I be? What are the odds?

Answer Question
 
-Kiwi-

Asked by -Kiwi- at 1:12 PM on Feb. 18, 2010 in Pregnancy

Level 1 (0 Credits)
Answers (2)
  • It can happen. Good luck Momma
    Anonymous

    Answer by Anonymous at 1:19 PM on Feb. 18, 2010

  • Your chances of being pregnant are the same as if you were on no birth control. That's why doctors and pharmacists are suppose to tell you things like "this will interfere with your birthcontrol"
    Anonymous

    Answer by Anonymous at 1:24 PM on Feb. 18, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.